# SDR ABXA201003260013

- Difficulty date: March 20, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,803 hours, 39,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T165522
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON WING SKIN UNDER RIGHT WING PANEL P/N 113T1655-22 APPROX RT WING WS 916.75.  REPAIRED AREA IAW REA'S B657-58728, B657-58729 AND B657-58730.
